# SDR UALA2011072603816

- Difficulty date: July 26, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 60,856 hours, 10,938 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 276-287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT STA 276.7 - 287.5. S27L - S28L. MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE. HFEC. FABRICATED AND INSTALLED REPAIR IAW SRM, REPAIR 6. HOLES IN CRITICAL FASTENER ROW HAVE BEEN ZERO TIMED. INSPECTION REQUIRED AT 30,000 CYCLES WITH REINSPECTION AT 16,OOO CYCLE INTERVALS. CURRENT PTC = 10938.
